# SDR DALA2024080807889

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Hinge Arm
- Condition: Cracked
- Location: Rh Horizontal St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 CRACK PLATE BONDING ELEVATOR HINGE ARM 5 ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED PLATE BONDING ELEVATOR HINGE ARM 5 ON RH HORIZONTAL STABILIZER AS PER A319 SRM 51-42-11. (0489692)
